# SDR NACA2025101000003

- Difficulty date: October 10, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAILED AUTOMATIC FIRE / OVERHEAT LOGIC /TEST SYSTEM (AFOLTS) SYSTEM CHECK.   CARDS WERE REPLACED WITH PN S332T301-181 SN 940, 699, 8823 AND 6780
